Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 174, NWS Austin/San Antonio, TX

May 5, 2006Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2006, 6:56 PM CDT for Medina County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2006, 6:56 PM CDT (23:56 UTC)
Expired
May 5, 2006, 7:30 PM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 7:08 PM CDTHAIL 0.75Devine, TX
May 5, 7:12 PM CDTHAIL 1.75Devine, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 5:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2006-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2006-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-447 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 052356
SVREWX
TXC325-060030-
/O.NEW.KEWX.SV.W.0174.060505T2356Z-060506T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT FRI MAY 5 2006

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  MEDINA

* UNTIL 730 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTHWEST OF DEVINE...AND MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE NATALIA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2921 9899 2910 9903 2909 9882 2929 9882

$$
1 follow-up statement
000 
WWUS54 KEWX 060025
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 PM CDT FRI MAY 5 2006

TXC325-060030-
/O.CON.KEWX.SV.W.0174.000000T0000Z-060506T0030Z/
MEDINA TX-
723 PM CDT FRI MAY 5 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR MEDINA COUNTY...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DEVINE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY AND EXIT INTO ATASCOSA COUNTY BY 730 PM CDT.

THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF 
GOLFBALLS. THIS IS A DANGEROUS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2919 9892 2910 9896 2909 9881 2930 9881

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:36 PM CDT, 20 minutes earlier.

Area forecast discussion, May 5, 6:36 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT FRI MAY 5 2006

.AVIATION...
ANOTHER NIGHT OF SEVERE WEATHER. SHRA/TSRA CURRENTLY DEVELOPING
W AND SW OF KSAT AND CURRENT MOTION IS NE. VFR WILL PREVAIL
EXCEPT MVFR IN THE LOCATIONS THAT ARE NEAR OR IN TSRA...WITH A
BRIEF PERIOD OF IFR IN THE VCNTY OF TSRA. MCS LIKELY LATER TONIGHT
AND WILL MOVE E/SE THROUGH THE AREA AFTER MIDNIGHT AND THEN MOVG E
SATURDAY MORNING. WINDS WILL REMAIN LIGHT EXCEPT IN OR NEAR TSRA.

&&

.PREV DISCUSSION... (ISSUED 531 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH #295 AND
REESTABLISH NEAR TERM TEMP...DEWPOINT AND WIND TRENDS.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 350 PM CDT FRI MAY 5 2006)

DISCUSSION...
SURFACE BOUNDARY ALONG A BRENHAM TO SAN MARCOS TO SAN ANGELO
LINE WITH 850 MB BOUNDARY ALONG A CAMERON TO TEMPLE TO BROWNWOOD
LINE. SERIES OF WEAK MID LEVEL SHORT-WAVES OUT AHEAD OF UPPER
TROUGH OVER ARIZONA WITH STRONG UPPER DIFFLUENCE. PWS OF 1.3 TO
1.6 INCHES (135 PERCENT OF AVERAGE). THERE WILL BE ANOTHER ROUND
OF STRONG TO SEVERE STORMS DURING THE OVERNIGHT HOURS. STORMS WILL
DEVELOP OVER WESTERN TEXAS. THESE WILL ORGANIZE INTO AN MCS THAT
WILL MOVE SOUTHEAST ALONG THE BOUNDARIES WITH CORFIDI VECTORS INTO
SOUTH CENTRAL TEXAS LATE THIS EVENING AND TONIGHT. STRONG VERTICAL
SHEAR, STEEP LAPSE RATES SUGGEST SEVERE STORMS POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS. CANNOT RULE OUT ISOLATED TORNADOES
NEAR SURFACE BOUNDARIES DUE FAVORABLE HODOGRAPHS. ALSO THERE WILL
BE STORM MERGES AND TRAINING AND SOME FLOODING IS LIKELY, SO WILL
MAINTAIN FLASH FLOOD WATCH THROUGH TONIGHT. AFTER TONIGHT, MODELS
BEGIN TO LACK CONSISTENCY AND CONSENSUS. THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK WILL TREND TOWARD THE NAM. COULD BE SOME MORE
MCS TYPE ACTIVITY, ESPECIALLY SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT INTO MONDAY AS SURFACE BOUNDARIES PERSIST AND WEAK UPPER
SHORT-WAVES MOVE ACROSS TEXAS. MODELS IN EVEN GREATER DISAGREEMENT
TUESDAY THROUGH FRIDAY AND SOME POSSIBILITY OF ANOTHER BOUNDARY
SAGGING INTO THE AREA. HAVE KEPT SOME GHOST POPS AND ISOLATED
MENTIONS.

EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET...
CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO...
GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL...
KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS...
UVALDE... WILLIAMSON... AND WILSON.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET...
CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO...
GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL...
KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS...
UVALDE... WILLIAMSON... AND WILSON.

&&

11/10
Hazardous weather outlook, May 5, 5:27 AM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT FRI MAY 5 2006

TXZ171>173-183>194-202>209-217>225-228-061030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL
COUNTRY AND SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL
DEVELOP ACROSS NORTHWEST TEXAS TODAY AND SPREAD INTO OUR AREA THIS
AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH
IS IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY
THROUGH SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY NIGHT. THE
PRIMARY THREATS ASSOCIATED WITH THESE STORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 5, 1:13 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     3 N AUSTIN              30.35N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            JUST NORTH OF HIGHLAND MALL...LIGHT POLE BENT OVER IN
            PARKING LOT.

&&

WR
Local storm report, May 5, 1:22 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             3 E CASTELL             30.70N 98.45W
05/04/2006  M1.75 INCH       LLANO              TX   LAW ENFORCEMENT

0900 PM     HAIL             15 S LLANO              30.53N 98.67W
05/04/2006  M1.75 INCH       LLANO              TX   PUBLIC

            CRABAPPLE CREEK AND FM 965.

0903 PM     HAIL             2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006  M1.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

0930 PM     HAIL             6 N FREDERICKSBURG      30.36N 98.87W
05/04/2006  M1.25 INCH       GILLESPIE          TX   CO-OP OBSERVER

0930 PM     HAIL             12 NNW FREDERICKSBURG   30.43N 98.95W
05/04/2006  M1.00 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

0945 PM     HAIL             6 SE WILLOW CITY        30.34N 98.63W
05/04/2006  M2.75 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            BROKE OUT PICKUP TRUCK WINDOWS.

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

1000 PM     HAIL             2 E FREDERICKSBURG      30.27N 98.84W
05/04/2006  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

1000 PM     HAIL             9 N AUSTIN              30.44N 97.75W
05/04/2006  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
            BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
            ABOUT HALF AN HOUR. DUVAL AND MOPAC.

1010 PM     TSTM WND DMG     10 NW AUSTIN            30.41N 97.87W
05/04/2006                   TRAVIS             TX   AMATEUR RADIO

            ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
            AND LAWN FURNITURE IN THE STREETS.

1015 PM     HAIL             1 W JOLLYVILLE          30.45N 97.77W
05/04/2006  M0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            ANDRSON MILL AND LOOP 620 AREA.

1018 PM     TSTM WND GST     1 SSW AUSTIN            30.29N 97.76W
05/04/2006  M73 MPH          TRAVIS             TX   BROADCAST MEDIA

            TX SCHOOL FOR THE DEAF.

1023 PM     HAIL             SISTERDALE              29.97N 98.73W
05/04/2006  M4.25 INCH       KENDALL            TX   LAW ENFORCEMENT

1024 PM     HAIL             E FRIO TOWN             29.02N 99.32W
05/04/2006  M1.75 INCH       FRIO               TX   CO-OP OBSERVER

1025 PM     TSTM WND DMG     1 S AUSTIN              30.29N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
            CONGRESS AVE AND IH 35.

1025 PM     TSTM WND DMG     1 NE AUSTIN             30.32N 97.74W
05/04/2006                   TRAVIS             TX   PUBLIC

            POWER POLE REPORTED DOWN AT 11TH ST AT I 35.

1027 PM     HAIL             7 N AUSTIN              30.41N 97.75W
05/04/2006  M0.88 INCH       TRAVIS             TX   PUBLIC

            NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.

1030 PM     TSTM WND GST     6 SSE AUSTIN            30.23N 97.71W
05/04/2006  M74 MPH          TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT.

1030 PM     TSTM WND DMG     3 SSW AUSTIN            30.27N 97.77W
05/04/2006                   TRAVIS             TX   BROADCAST MEDIA

            ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
            AT PENN FIELD OFFICE COMPLEX.

1030 PM     HIGH SUST WINDS  6 SE AUSTIN             30.24N 97.68W
05/04/2006  M74 MPH          TRAVIS             TX   BROADCAST MEDIA

            NORTHWEST AIRLINES AIRCRAFT BLOWN OFF RAMP CHOCKS INTO
            FENCE. WIND SPEED CONFIRMED BY ASOS.

1031 PM     HAIL             4 NNE AUSTIN            30.36N 97.72W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.

1035 PM     TSTM WND DMG     10 N AUSTIN             30.45N 97.75W
05/04/2006                   WILLIAMSON         TX   TRAINED SPOTTER

            TREES DOWN AT BRAKER AND METRIC.

1045 PM     TSTM WND DMG     3 SSE AUSTIN            30.27N 97.73W
05/04/2006                   TRAVIS             TX   TRAINED SPOTTER

            VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
            RIVERSIDE DRIVE.

1047 PM     TSTM WND DMG     5 SW AUSTIN             30.25N 97.81W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
            BLVD NEAR BRODIE OAKS SHOPPING CENTER.

1050 PM     HAIL             6 SE AUSTIN             30.24N 97.68W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
            SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.

1100 PM     TSTM WND GST     10 N LOCKHART           30.02N 97.68W
05/04/2006  E70 MPH          CALDWELL           TX   AMATEUR RADIO

            JCT OF HWYS 183 AND 21.

1108 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   PUBLIC

1110 PM     HAIL             CEDAR CREEK             30.08N 97.50W
05/04/2006  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

1110 PM     TSTM WND DMG     LOCKHART                29.87N 97.68W
05/04/2006                   CALDWELL           TX   AMATEUR RADIO

            DOWNED TREE BLOCKING ROADWAY.

1110 PM     HAIL             13 N SAN ANTONIO        29.65N 98.51W
05/04/2006  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

1125 PM     HAIL             15 NW SAN ANTONIO       29.61N 98.68W
05/04/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AND DEZAVALA.

1230 AM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
05/05/2006                   BEXAR              TX   BROADCAST MEDIA

            18 HIGH WATER RESCUES IN ONE HOUR.

&&

WR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:34 PM CDTSevere Thunderstorm WarningEWXLlano56 min
May 4, 8:15 PM CDTTornado WarningEWXLlano30 min
May 4, 8:25 PM CDTSevere Thunderstorm WarningEWXGillespie65 min
May 4, 8:38 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson67 min
May 4, 8:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
May 4, 9:20 PM CDTSevere Thunderstorm WarningEWXDimmit38 min
May 4, 9:23 PM CDTSevere Thunderstorm WarningEWXTravis97 min
May 4, 9:30 PM CDTTornado WarningEWXGillespie45 min
May 4, 9:37 PM CDTSevere Thunderstorm WarningEWXBlanco53 min
May 4, 9:47 PM CDTSevere Thunderstorm WarningEWXFrio58 min
May 4, 9:49 PM CDTSevere Thunderstorm WarningEWXKendall56 min
May 4, 9:59 PM CDTSevere Thunderstorm WarningEWXHays61 min
May 4, 10:09 PM CDTSevere Thunderstorm WarningEWXComal81 min
May 4, 10:17 PM CDTSevere Thunderstorm WarningEWXGillespie43 min
May 4, 10:18 PM CDTSevere Thunderstorm WarningEWXWilliamson42 min
May 4, 10:25 PM CDTSevere Thunderstorm WarningEWXBexar95 min
May 4, 10:27 PM CDTSevere Thunderstorm WarningEWXBlanco63 min
May 4, 10:32 PM CDTSevere Thunderstorm WarningEWXKerr58 min
May 4, 10:35 PM CDTFlash Flood WarningEWXKendall3 hr
May 4, 10:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee93 min
May 4, 10:43 PM CDTSevere Thunderstorm WarningEWXKendall62 min
May 4, 10:52 PM CDTSevere Thunderstorm WarningEWXTravis23 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningEWXCaldwell81 min
May 4, 10:59 PM CDTFlash Flood WarningEWXBexar4 hr
May 4, 11:02 PM CDTSevere Thunderstorm WarningEWXHays43 min
May 4, 11:04 PM CDTSevere Thunderstorm WarningEWXMedina41 min
May 4, 11:19 PM CDTSevere Thunderstorm WarningEWXBandera71 min
May 4, 11:21 PM CDTSevere Thunderstorm WarningEWXGuadalupe69 min
May 4, 11:28 PM CDTSevere Thunderstorm WarningEWXComal47 min
May 4, 11:59 PM CDTSevere Thunderstorm WarningEWXBexar46 min
May 5, 12:25 AM CDTSevere Thunderstorm WarningEWXKerr29 min
May 5, 1:07 AM CDTFlash Flood WarningEWXGillespie3 hr
May 5, 3:19 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 22 more33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.